Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Metric entropy of $ q$-hulls in Banach spaces of type-$ p$


Authors: James Cockreham, Fuchang Gao and Yuhong Yang
Journal: Proc. Amer. Math. Soc. 145 (2017), 5205-5214
MSC (2010): Primary 47B06, 52A27, 41A46
DOI: https://doi.org/10.1090/proc/13627
Published electronically: June 22, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Optimal upper bound estimates for metric entropy of $ l_q$-hulls, $ 0<q\le 1$, are obtained for precompact sets in Banach spaces of type-$ p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B06, 52A27, 41A46

Retrieve articles in all journals with MSC (2010): 47B06, 52A27, 41A46


Additional Information

James Cockreham
Affiliation: Department of Mathematics, University of Idaho, Moscow, Idaho 83844-1103
Email: jmcockreham@alaska.edu

Fuchang Gao
Affiliation: Department of Mathematics, University of Idaho, Moscow, Idaho 83844-1103
Email: fuchang@uidaho.edu

Yuhong Yang
Affiliation: School of Statistics, University of Minnesota, Minneapolis, Minnesota 55455
Email: yyang@stat.umn.edu

DOI: https://doi.org/10.1090/proc/13627
Received by editor(s): November 2, 2015
Received by editor(s) in revised form: December 19, 2016
Published electronically: June 22, 2017
Additional Notes: The research of the second author was partially supported by a grant from the Simons Foundation, #246211.
The research of the third author was partially supported by the National Natural Science Foundation of China, #61572109
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society